# SDR AALA202304038945

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A320*
- Aircraft serial: 1519
- Aircraft time: 70,918 hours, 27,161 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320193
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN WINDSHIELD CRACK. REPLACED WINDSHIELD PER TASK CARD 26L21056001.
